# SDR EIA23005257

- Difficulty date: December 8, 2005
- Submitted: December 19, 2005
- Operation: Air carrier
- Aircraft: N477EV
- Make and model: Boeing 747-SR-46
- Aircraft serial: 20784
- Aircraft time: 72,934 hours, 35,050 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING "B" CHECK INSPECTION, FOUND CORROSION ON LT WING LOWER SKIN, LOWER FRONT SPAR CHORD, AND FRONT SPAR WEB BETWEEN FSS 1250 AND 1510.  REMOVED DAMAGED CHORD AND REPLACED A REPAIR SECTION OF CHORD FROM FSS 1260 TO THE PRODUCTION SPLICE AT FSS 1446.13.  REPAIRED LOWER WING PANEL, AND SPLICED IN NEW SECTION OF FRONT SPAR WEB FROM FSS 1284 TO 1318 REPAIRS ACCOMPLISHED PER SRM 57-30-03, FIG 9, SB 747-57-2158, BAC REPAIR DWG 691U0093, AND ECRA 477-57-108-2.
